×

zbMATH — the first resource for mathematics

Algebraic structures of perfect transsymmetric spaces. (English) Zbl 0978.20039
Padilla, P. (ed.) et al., 31th national congress of the Mexican Mathematical Society, Hermosillo, Mexico, October 11-17, 1999. Proceedings. México: Sociedad Matemática Mexicana. Aportaciones Mat., Comun. 25, 161-165 (1999).
The author presents some new results on specific algebraic structures which naturally arise in the exploration of generalized symmetric spaces. But the aim of this paper is to outline a purely algebraic approach to the theory of transsymmetric spaces.
For the entire collection see [Zbl 0948.00027].
MSC:
20N05 Loops, quasigroups
53C35 Differential geometry of symmetric spaces
PDF BibTeX XML Cite